General Information
    • ISSN: 1793-8201 (Print), 2972-4511 (Online)
    • Abbreviated Title: Int. J. Comput. Theory Eng.
    • Frequency: Quarterly
    • DOI: 10.7763/IJCTE
    • Editor-in-Chief: Prof. Mehmet Sahinoglu
    • Associate Editor-in-Chief: Assoc. Prof. Alberto Arteta
    • Executive Editor: Ms. Mia Hu
    • Abstracting/Indexing: Scopus (Since 2022), INSPEC (IET), CNKI,  Google Scholar, EBSCO, etc.
    • E-mail:
    • Journal Metrics:

Prof. Mehmet Sahinoglu
Computer Science Department, Troy University, USA
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.

IJCTE 2009 Vol.1(5): 606-609 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2009.V1.98

Covering Rough Sets From a Topological Point of View

Nguyen Duc Thuan

Abstract—Covering-based rough set theory is an extension to classical rough set. The main purpose of this paper is to study covering rough sets from a topological point of view. The relationship among upper approximations based on topological spaces are explored.

Index Terms—approximation operators, covering roughsets, topological space.


Cite: Nguyen Duc Thuan, "Covering Rough Sets From a Topological Point of View," International Journal of Computer Theory and Engineering vol. 1, no. 5, pp. 606-609, 2009.

Copyright © 2008-2023. International Association of Computer Science and Information Technology. All rights reserved.